Separate names with a comma.
Discussion in 'Dealing with Side Effects' started by ahmed wolf, Mar 1, 2017.
Decreased ejaculation pleasure? Yeah that sounds normal!
Yes it does but you cant possibly expect to feel the same after reducing a sex hormone by 70%. My libido has actually gone up from the testosterone spike. Unlike you I knew the side effects and decided it was worth it, I also know that ejaculation pleasure will go back to normal with discontinuation.
Your libido increased but you have less pleasure?
That makes a lot of sense. How do you know it will come back? You don't.
Maybe it wont, maybe I will die in a car crash tomorrow what matters is I made my choice and now I have to deal with it, unlike baldness which was forced upon me and made me depressed.
I had the same sides, yes.
I don't know of seti's effectiveness or CB's, but im determined to find a sexual side effect free treatment of baldness. I mean god damn, that trade is simply not worth it
finasteride causes brain damage
Bro whats your problem...
My problem is if you get fucked by this drug there is no way out. Nobody can help you.
You develop some weird auto immune hormone resistance.
Alot of people on propecia help website say they are cured after living more healthy, its all in your depressed head, I would try to be more rational about it I feel different aswell but I can draw the line if it really is finasteride affecting me or not.
Blindly inhibiting dihydrotestosterone and blocking the 5ar enzyme is complete insanity and has unknown effects on the endocrine system long term.
I wouldn't be surprised if you all end up with PFS at some point.
i feel like you're truly wishing for this to happen to us, and if im right, thats pathetic.
I'm saying I wouldn't be surprised. I don't want this to happen to ANYBODY.
get ur fucking lying ass out of my thered really the one thing i hate more than hair loss is a lying troll u wana stop ppl from taking the drug start a thread ur own
Learn how to spell.
I was trying to help you.
don't lesson the he is a lying troll always witj a new story I remember he was telling me tha finasteride shrinked his dick but he still take it then commenting on another post that he stoped 3 months ago but still ended up with pfs loojs like time work different for him
as for me i got sides from 3 pills its either i sm sensitive or my psychology but me in this loop i xant stand the idea of been sick or have issue with my body that takes me back to the inly one time i got sick when i was 12 i got azma I remember hearing the doctor saying to my older sister about i was crying thinking it was lungs canser so u see how fucked up my mind is when it comes to my health
as far as finasteride its ur choice as for me i was scared to take the stuff for 2 years most ppl when start finasteride are happy they are treating hair loss i sad and sying if i got sides o will stop if i got sids i will stop so sides appeared the day after and here i am 3 and half months intu depression and self blame
i can't finasteride trend me into an idiot
Is your depression from ED or do you just have depression?